MathSciNet Relay Station
MathSciNet bibliographic data
MR614313 (82k:03058) 03Dxx (01A60 03-03)
Kleene, Stephen C. The theory of recursive functions, approaching its centennial. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 1, 43–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement